MAUDE Adverse Event Report: MEDIVATORS INTERCEPT DETERGENT; ENDOSCOPE DETERGENT

MEDIVATORS INTERCEPT DETERGENT; ENDOSCOPE DETERGENT
Model Number ML02-0106
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 02/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility reported following a patient endoscopy procedure, an endoscope was being precleaned with intercept detergent when the physician returned and inserted the endoscope into the patient again.The patient was exposed to the intercept detergent remaining on the endoscope being used.Medivators regulatory affairs contacted the facility to provide the intercept detergent safety data sheet and provided the (b)(4) emergency phone number.The facility reported the affected patient had experienced massive trauma prior to the procedure and therefore it would be difficult to identify the symptoms specific to the intercept detergent chemical exposure.Medivators ra followed up again with the facility two weeks later and they reported the patient was doing fine.They reported to have changed their endoscope reprocessing processes to avoid this event from happening again.This complaint will continue being monitored in medivators complaint handling system.
 
Event or Problem Description
The facility reported following a patient endoscopy procedure, an endoscope was being precleaned with intercept detergent when the physician returned and inserted the endoscope into the patient again.The patient was exposed to the intercept detergent remaining on the endoscope being used.

Brand Name
INTERCEPT DETERGENT
Common Device Name
ENDOSCOPE DETERGENT
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key7351225
Report Number2150060-2018-00020
Device Sequence Number592161
Product Code MNL
UDI-Device Identifier00677964043086
UDI-Public00677964043086
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberML02-0106
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2018
Initial Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;